0
TECHNICAL BRIEFS

Robust Stability and H∞ Control of Discrete-Time Jump Linear Systems With Time-Delay: An LMI Approach*

[+] Author and Article Information
E. K. Boukas, Z. K. Liu

Mechanical Engineering Department, École Polytechnique de Montréal, P.O. Box 6079, station “Centre-ville,” Montréal, Québec, H3C 3A7 Canada

J. Dyn. Sys., Meas., Control 125(2), 271-277 (Jun 04, 2003) (7 pages) doi:10.1115/1.1570858 History: Received August 01, 2001; Revised December 01, 2002; Online June 04, 2003
Copyright © 2003 by ASME
Your Session has timed out. Please sign back in to continue.

References

Costa,  O. L. V., and Fragoso,  M. D., 1993, “Stability Results for Discrete-Time Markovian Jump Linear Systems With Markovian Jumping Parameter Systems,” J. Math. Anal. Appl., 179, pp. 154–178.
Wonham, W. M., 1971, “Random Differential Equations in Control Theory,” Probabilistic Methods in Applied Mathematics, 2 , A. T. Bharucha-reid, ed., Academic Press, New York.
Sworder,  D. D., and Robinson,  V. G., 1974, “Feedback Regulators for Jump Parameter Systems With State and Control Dependent Transition Rates,” IEEE Trans. Autom. Control, 18, pp. 355–359.
Ji,  Y., and Chizeck,  H. J., 1988, “Controllability, Observability, and Discrete-Time Markovian Jump Linear Quadratic Control,” Int. J. Control, 48(2), pp. 481–498.
Ji,  Y., Chizeck,  H. J., Feng,  X., and Loparo,  K. A., 1991, “Stability and Control of Discrete-Time Jump Linear Systems,” Control Theory and Advanced Technology, 7(2), pp. 247–270.
de Souza,  C. E., and Fragoso,  M. D., 1993, “H Control for Linear Systems With Markovian Jumping Parameters,” Control-Theory and Advanced Technology, 9(2), pp. 457–466.
Mariton, M., 1990, Jump Linear Systems in Automatic Control, Marcel Dekker, New York.
Boyd, S., El Ghaoui, L., Feron, E., and Balakrishnan, V., 1994, Linear Matrix Inequalities in System and Control Theory, SIAM.
Boukas,  E. K., 1993, “Control of System With Controlled Jump Markov Disturbances,” Control Theory and Advanced Technology, 9(2), pp. 577–597.
Boukas,  E. K., and Yang,  H., 1995, “Stability of Discrete-Time Linear Systems With Markovian Jumping Parameters,” Mathematics of Control, Signals and Systems, 8, pp. 390–402.
Costa,  O. L., and Boukas,  E. K., 1998, “Necessary and Sufficient Condition for Robust Stability and Stabilizability of Continuous-Time Linear Systems With Markovian Jumps,” J. Optim. Theory Appl., 99(2), pp. 75–99.
Shi,  P., and Boukas,  E. K., 1997, “H Control for Markovian Jumping Linear Systems With Parametric Uncertainty,” J. Optim. Theory Appl., 95(2), pp. 359–381.
Jeung,  E. T., Kim,  J. H., and Park,  H. B., 1998, “H-Output Feedback Controller Design for Linear Systems With Time-Varying Delayed State,” IEEE Trans. Autom. Control, 43(7), pp. 971–974.
Benjelloun,  K., and Boukas,  E. K., 1998, “Mean Square Stochastic Stability of Linear Time-Delay System with Markovian Jumping Parameters,” IEEE Trans. Autom. Control, 43(10), pp. 1456–1459.
Benjelloun,  K., Boukas,  E. K., and Yang,  H., 1996, “Robust Stabilizability of Uncertain Linear Time-Delay Systems With Markovian Jumping Parameters,” ASME J. Dyn. Syst., Meas., Control, 118(4), pp. 776–783.
Boukas,  E. K., and Liu,  Z. K., 2001, “Robust H of Discrete-Time Markovian Jump Linear Systems With Mode-Dependent Time-Delays,” IEEE Trans. Autom. Control, 46, pp. 1918–1924.
Mahmoud,  M. S., and Al-Muthairi,  N. F., 1994, “Design of Robust Controllers for Time-Delay Systems,” IEEE Trans. Autom. Control, 39(5), pp. 995–999.

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In